MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 130 DEG X 3.5MM LOCKING CANNULATED BLADE PLATE, 4-HOLE; PLATE, FIXATION, BONE

ORTHOPEDIATRICS, INC 130 DEG X 3.5MM LOCKING CANNULATED BLADE PLATE, 4-HOLE; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical device: item number: unknown, unknown locking screw, lot number: unknown.Photo of the x-ray was reviewed and confirmed the reported failure.Devices were not returned for analysis.A dhr review was conducted for 00-0907-2104 and found no manufacturing defects or design errors.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.Multiple mdr reports were filed for this event, please see associated reports: 3006460162-2019-00066.
 
Event or Problem Description
It has been reported that following the placement of a locking cannulated blade plate, the patient underwent a revision due to a locking screw backing out.No additional patient consequences were reported.

Brand Name
130 DEG X 3.5MM LOCKING CANNULATED BLADE PLATE, 4-HOLE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw IN 46582
MDR Report Key9386713
Report Number3006460162-2019-00065
Device Sequence Number480579
Product Code HRS
UDI-Device Identifier00841132104361
UDI-Public(01)00841132104361(10)M113323-G
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-0907-2104
Device Lot NumberM113323-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient Weight36